# SDR SWIA200616474

- Difficulty date: March 27, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 7,821 hours, 6,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED RIGHT SIDE FWD EMERGENCY EXIT LIGHT AS REQUIRED PER AMM 33-51-21.  OPERATIONAL CHECK GOOD.
